# SDR C2XA04SD009

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 14,675 hours, 12,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RIGHT WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT WING EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
